# SDR DALA1114309877

- Difficulty date: February 15, 2011
- Submitted: March 1, 2011
- Operation: Air carrier
- Aircraft: N786NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48148
- Aircraft time: 68,643 hours, 62,328 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON APRON LOWER AFT AREA FWD OF AFT ENGINE MOUNT, INTERNAL DOUBLER CRACKED AT LWR RADIUS 60-11.  REMOVED DOUBLER IAW SRM 51-30-2, PG 24, PARA 1.  FABRICATED DOUBLER IAW SRM 54-01, PG 10, FIG 2.  TREATED AND PRIMED DOUBLER IAW DC9 SRM 51-10-3, PG 40, PARA 21 AND SRM 51-10-3, PG 31, PAR 14.  INSTALLED DOUBLER IAW SRM 51-30-2, PG 24, PARA 7.
